Hutz, Benjamin

Assistant Professor
Mathematical Sciences Department

Educational Background

B.S. Mathematics Duke University 2000

M.S. Mathematics Brown University 2004

Ph.D. Mathematics Brown University 2007

Current Courses

Multivariable Calculus

Computational Algebraic Number Theory

Professional Experience

Visiting Assisntant Professor CUNY Graduate Center 2010-2012

Visiting Assistant Professor Amherst College 2007-2010

Current Research

Arithmetic dynamics and associated computation problems

Selected Publications

1. Faber, Hutz, Ingram, Jones, Manes, Tucker, Zieve, Uniform Bounds on Pre-Images on Quadratic Dynamical Systems. Mathematical Research Letters 16 (2009), no. 1, 87-101.
2. Hutz, Good Reduction of Periodic Points, Illinois Journal of Mathematics 53 (Winter 2009), no. 4, 1109-1126.
3. Hutz, Computational Investigation of Wehler's K3 surfaces, New Zealand Journal of Mathematics 39 (2009), 133-141.
4. Hutz, Rational Periodic Points for Degree Two Polynomial Maps on Projective Space, Acta Arithmetica 141(2010), 275-288.
5. Hutz, Dynatomic Cycles for Morphisms of Projective Varieties, New York Journal of Mathematics 16 (2010) 125-159.
6. Faber, Hutz, Stoll, Pre-images of the Origin: On the Number of Rational Iterated Pre-images of the Origin Under Quadratic Dynamical Systems, International Journal of Number Theory, 7 (2011), no. 7 1781-1806.
7. Hutz, Hyde, Krause, Pre-images of Quadratic Dynamical Systems, Involve, Vol 4. (2011), no. 4, 343-363.
8. Hutz, Effectivity of dynatomic cycles for morphisms of projective varieties using deformation theory, Proceedings of the AMS, 140 (2012), 3507-3514.
9. Benedetto, Ghioca, Hutz, Kurlberg, Scanlon, and Tucker, Periods of Rational Maps Modulo Primes, Mathematische Annalen, 355:2 (2013), 637-660.